On some boundary properties of functions harmonic in a sphere
Doklady Akademii Nauk, Tome 198 (1971) no. 5, pp. 1005-1006
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_198_5_a2,
author = {O. P. Dzagnidze},
title = {On some boundary properties of functions harmonic in a sphere},
journal = {Doklady Akademii Nauk},
pages = {1005--1006},
year = {1971},
volume = {198},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_198_5_a2/}
}
O. P. Dzagnidze. On some boundary properties of functions harmonic in a sphere. Doklady Akademii Nauk, Tome 198 (1971) no. 5, pp. 1005-1006. http://geodesic.mathdoc.fr/item/DAN_1971_198_5_a2/